Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 10, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 26, 2016, 9:34 PM CST. It took effect at Jan 27, 2016, 12:00 PM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2016, 9:34 PM CST (03:34 UTC)
- In effect from
- Jan 27, 2016, 12:00 PM CST
- Expired
- Jan 29, 2016, 12:00 AM CST
- In force
- 36 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
061 WHUS73 KMKX 270334 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 934 PM CST TUE JAN 26 2016 ...BRISK SOUTHWEST WINDS WEDNESDAY AFTERNOON... .LOW PRESSURE WILL MOVE ACROSS THE LAKE SUPERIOR AREA WEDNESDAY AFTERNOON AND EVENING. BRISK SOUTHWEST WINDS ARE EXPECTED WEDNESDAY AFTERNOON AHEAD OF THE LOW...WITH BRISK WEST WINDS WEDNESDAY NIGHT. LMZ643-271145- /O.NEW.KMKX.SC.Y.0010.160127T1800Z-160128T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 934 PM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO 6 AM CST THURSDAY. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS WEDNESDAY AFTERNOON WITH WINDS UP TO 30 KNOTS WEDNESDAY EVENING...VEERING WEST LATE WEDNESDAY NIGHT AND DIMINISHING SOMEWHAT. * WAVES: BUILDING TO 3 TO 4 FEET WEDNESDAY AFTERNOON AND 3 TO 5 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-271145- /O.NEW.KMKX.SC.Y.0010.160127T2100Z-160128T1200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 934 PM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 6 AM CST THURSDAY. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS LATE WEDNESDAY AFTERNOON WITH WINDS UP TO 30 KNOTS WEDNESDAY EVENING...VEERING WEST LATE WEDNESDAY NIGHT AND DIMINISHING SOMEWHAT. * WAVES: BUILDING TO 2 TO 3 FEET WEDNESDAY AFTERNOON AND 3 TO 4 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
9 follow-up statements
893 WHUS73 KMKX 270919 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 AM CST WED JAN 27 2016 ...BRISK SOUTHWEST WINDS THIS AFTERNOON AND TONIGHT... .STRONG LOW PRESSURE WILL MOVE ACROSS THE LAKE SUPERIOR AREA LATER TODAY AND TONIGHT. BRISK SOUTHWEST WINDS WILL DEVELOP AHEAD OF THE LOW THIS AFTERNOON AND LASTING THROUGH TONIGHT. HIGH WAVES ARE POSSIBLE AWAY FROM THE SHEBOYGAN SHORELINE AND TOWARD OPEN WATER. LMZ643-271730- /O.CON.KMKX.SC.Y.0010.160127T1800Z-160128T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 319 AM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST THURSDAY... * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON AND EVENING...THEN VEERING WEST LATE TONIGHT AND DIMINISHING SOMEWHAT. WIND GUSTS AROUND 30 KNOTS LATE THIS AFTERNOON AND THROUGH THE EVENING. * WAVES: BUILDING TO 2 TO 5 FEET WEDNESDAY AFTERNOON AND NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-271730- /O.CON.KMKX.SC.Y.0010.160127T2100Z-160128T1200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 319 AM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST THURSDAY... * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON AND EVENING...THEN VEERING WEST LATE TONIGHT AND DIMINISHING SOMEWHAT. WIND GUSTS AROUND 30 KNOTS LATE THIS AFTERNOON AND THROUGH THE EVENING. * WAVES: BUILDING TO 1 TO 2 FEET THIS AFTERNOON AND 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
344 WHUS73 KMKX 271519 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 919 AM CST WED JAN 27 2016 ...BRISK SOUTHWEST WINDS THIS AFTERNOON AND TONIGHT... .STRONG LOW PRESSURE WILL MOVE ACROSS THE LAKE SUPERIOR AREA LATER TODAY AND TONIGHT. BRISK SOUTHWEST WINDS WILL DEVELOP AHEAD OF THE LOW THIS AFTERNOON AND LASTING THROUGH TONIGHT. HIGH WAVES ARE POSSIBLE AWAY FROM THE SHEBOYGAN SHORELINE AND TOWARD OPEN WATER. LMZ643-272330- /O.CON.KMKX.SC.Y.0010.160127T1800Z-160128T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 919 AM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON AND EVENING...THEN VEERING WEST LATE TONIGHT AND DIMINISHING SOMEWHAT. WIND GUSTS AROUND 30 KNOTS LATE THIS AFTERNOON AND THROUGH THE EVENING. * WAVES: BUILDING TO 2 TO 5 FEET THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-272330- /O.CON.KMKX.SC.Y.0010.160127T2100Z-160128T1200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 919 AM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST THURSDAY... * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON AND EVENING...THEN VEERING WEST LATE TONIGHT AND DIMINISHING SOMEWHAT. WIND GUSTS AROUND 30 KNOTS LATE THIS AFTERNOON AND THROUGH THE EVENING. * WAVES: BUILDING TO 1 TO 2 FEET THIS AFTERNOON AND 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
782 WHUS73 KMKX 272052 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 252 PM CST WED JAN 27 2016 ...BRISK SOUTHWEST WINDS SHIFT WEST TONIGHT... .STRONG LOW PRESSURE WILL MOVE ACROSS THE LAKE SUPERIOR AREA THROUGH TONIGHT. BRISK SOUTHWEST WINDS WILL PERSIST AHEAD OF THE LOW THIS AFTERNOON AND LASTING THROUGH TONIGHT. HIGH WAVES ARE POSSIBLE AWAY FROM THE SHEBOYGAN SHORELINE AND TOWARD OPEN WATER. LMZ643-280500- /O.CON.KMKX.SC.Y.0010.000000T0000Z-160128T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 252 PM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WINDS: SOUTHWEST 15 TO 25 KNOTS THIS AFTERNOON AND EVENING...THEN VEERING WEST LATE TONIGHT AND DIMINISHING SOMEWHAT. WIND GUSTS AROUND 30 KNOTS LATE THIS AFTERNOON AND THROUGH THE EVENING. * WAVES: BUILDING TO 2 TO 4 FEET THIS AFTERNOON AND TONIGHT. SLIGHTLY HIGHER TOWARDS OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-280500- /O.CON.KMKX.SC.Y.0010.160127T2100Z-160128T1200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 252 PM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WINDS: SOUTHWEST 15 TO 25 KNOTS THIS AFTERNOON AND EVENING...THEN VEERING WEST LATE TONIGHT AND DIMINISHING SOMEWHAT. WIND GUSTS AROUND 30 KNOTS LATE THIS AFTERNOON AND THROUGH THE EVENING. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
529 WHUS73 KMKX 280312 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 912 PM CST WED JAN 27 2016 ...BRISK SOUTHWEST WINDS SHIFTING WEST TONIGHT... .STRONG LOW PRESSURE EXITING THE LAKE SUPERIOR AREA TONIGHT WILL BRING BRISK SOUTHWEST WINDS THROUGH TONIGHT BEFORE BECOMING WEST. HIGH WAVES ARE EXPECTED...ESPECIALLY TOWARD OPEN WATER. LMZ643-281115- /O.EXT.KMKX.SC.Y.0010.000000T0000Z-160128T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 912 PM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS VEERING WEST LATE TONIGHT AND DIMINISHING SOMEWHAT. WIND GUSTS AROUND 30 KNOTS. * WAVES: BUILDING TO 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-281115- /O.EXT.KMKX.SC.Y.0010.000000T0000Z-160128T1500Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 912 PM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THURSDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS VEERING WEST LATE TONIGHT AND DIMINISHING SOMEWHAT. WIND GUSTS AROUND 30 KNOTS. * WAVES: 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
958 WHUS73 KMKX 280919 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 AM CST THU JAN 28 2016 ...BRISK SOUTHWEST WINDS SHIFTING NORTHWEST BY NOON... .BRISK SOUTHWEST WINDS EARLY THIS MORNING WILL VEER TO NORTHWEST BY LATE MORNING OR EARLY AFTERNOON WITH THE PASSAGE OF A COLD FRONT. THE GUSTY WINDS WILL CONTINUE THROUGH THIS EVENING FOLLOWED BY LIGHTER WINDS FOR FRIDAY MORNING AS HIGH PRESSURE APPROACHES. LMZ643-281730- /O.EXT.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 319 AM CST THU JAN 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTHWEST 15 TO 20 KNOTS EARLY...VEERING NORTHWEST BY LATE MORNING OR EARLY AFTERNOON AND CONTINUING THROUGH THIS EVENING. WIND GUSTS AROUND 25 KNOTS. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-281730- /O.EXT.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 319 AM CST THU JAN 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTHWEST 15 TO 20 KNOTS EARLY...VEERING NORTHWEST BY LATE MORNING AND CONTINUING THROUGH THIS EVENING. WIND GUSTS AROUND 25 KNOTS. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
020 WHUS73 KMKX 281531 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 AM CST THU JAN 28 2016 ...BRISK SOUTHWEST WINDS SHIFTING NORTHWEST BY NOON... .BRISK SOUTHWEST WILL VEER TO NORTHWEST THIS MORNING WITH THE PASSAGE OF A COLD FRONT. THE GUSTY WINDS WILL CONTINUE THROUGH THIS EVENING FOLLOWED BY LIGHTER WINDS FOR FRIDAY MORNING AS HIGH PRESSURE APPROACHES. LMZ643-282345- /O.CON.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 931 AM CST THU JAN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: SOUTHWEST 15 TO 20 KNOTS EARLY...VEERING NORTHWEST BY LATE MORNING OR EARLY AFTERNOON AND CONTINUING THROUGH THIS EVENING. WIND GUSTS AROUND 25 KNOTS. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-282345- /O.CON.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 AM CST THU JAN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: SOUTHWEST 15 TO 20 KNOTS EARLY...VEERING NORTHWEST BY LATE MORNING AND CONTINUING THROUGH THIS EVENING. WIND GUSTS AROUND 25 KNOTS. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SPM WWW.WEATHER.GOV/MKX
010 WHUS73 KMKX 282143 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 PM CST THU JAN 28 2016 ...NORTHWEST WINDS REMAIN GUSTY THIS EVENING... .NORTHWEST WINDS WILL CONTINUE GUSTY IN THE WAKE OF A COLD FRONT. THE GUSTY WINDS WILL CONTINUE THROUGH THIS EVENING FOLLOWED BY LIGHTER WINDS FOR FRIDAY MORNING AS HIGH PRESSURE APPROACHES. LMZ643-290545- /O.CON.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 343 PM CST THU JAN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-290545- /O.CON.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 343 PM CST THU JAN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
113 WHUS73 KMKX 290257 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 857 PM CST THU JAN 28 2016 ...NORTHWEST WINDS AND WAVES GRADUALLY DIMINISHING... .NORTHWEST WINDS WILL DIMINISH SLOWLY AS HIGH PRESSURE APPROACHES. LMZ643-290600- /O.CON.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 857 PM CST THU JAN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: NORTHWEST 15 TO 20 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-290600- /O.CON.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 857 PM CST THU JAN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: NORTHWEST 15 TO 20 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
018 WHUS73 KMKX 290558 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1158 PM CST THU JAN 28 2016 ...WINDS AND WAVES DIMINISHING... .WINDS AND WAVES WILL DIMINISH AS A RIDGE OF HIGH PRESSURE MOVES INTO WISCONSIN. LMZ643-290700- /O.EXP.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 1158 PM CST THU JAN 28 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT. $$ LMZ644>646-290700- /O.EXP.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1158 PM CST THU JAN 28 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT. $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 3:36 PM CST, 5 hours 58 minutes earlier.
Area forecast discussion, Jan 26, 3:36 PM CST, 5 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 PM CST TUE JAN 26 2016 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT .TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM A CONCENTRATED MID-LEVEL SHORTWAVE TROUGH LOOKS TO TRANSLATE THROUGH S WI THIS EVENING....WHICH SHOULD BRING ANOTHER ROUND OF LIGHT SNOW SHOWERS TO S WI FOR THE EVENING. ACCUMULATIONS ARE NOT EXPECTED TO BE VERY MUCH...BETWEEN A FEW TENTHS TO LESS THAN ONE INCH AMOUNTS ARE EXPECTED. DESPITE LOW SNOW ACCUMULATIONS...THERE COULD BE SOME DECENT BURSTS OF SNOW...WHICH COULD REDUCE VISIBILITIES...DUE TO ENHANCED MOISTENING IN THE LOW- TO MID-LEVELS. RAP BUFKIT SOUNDINGS INDICATE SATURATION IN THE DENDRITIC GROWTH ZONE...WHICH COULD LEAD TO THESE BURSTS OF LIGHT SNOW. ISENTROPIC LIFT WITHIN THE SATURATION LAYER SHOULD HELP SUPPORT THIS LIGHT SNOW AS WELL. THE HIGHEST SNOW ACCUMULATIONS SHOULD STAY OVER THE NORTHERN HALF OF OUR FORECAST AREA. THE SHORTWAVE IS PROGGED TO MOVE OUT QUICKLY TONIGHT NEAR 06Z...WHICH SHOULD PUT US INTO A NORTHWEST FLOW REGIME THROUGH MOST OF THE DAY WEDNESDAY. THE NORTHWESTERLY FLOW WILL ENHANCE COLD AIR ADVECTION OVER OUR REGION... WITH LOWS TONIGHT IN THE MID TO UPPER TEENS FAHRENHEIT. WEDNESDAY LOOKS TO BE QUIET AS A CORRIDOR OF NEGATIVE VORTICITY ADVECTION AND SUBSIDENCE MOVES IN. TEMPERATURES WILL REMAIN SEASONABLE...THANKS TO BACKING WINDS TO A MORE SOUTHWESTERLY DIRECTION DURING THE DAY. HIGHS SHOULD BE IN THE UPPER 20S TO LOWER 30S. THERE SHOULD BE ANOTHER CHANCE OF LIGHT SNOW RETURNING TO S WI LATE WEDNESDAY IN THE LATE AFTERNOON AND EVENING...BUT ACCUMULATIONS SHOULD REMAIN LOW ONCE AGAIN FOR THAT EVENT. .WEDNESDAY NIGHT...FORECAST CONFIDENCE HIGH VIGOROUS SHORT WAVE DROPS THROUGH REGION UNDER ULD IN LEFT EXIT REGION OF UPPER JET BETWEEN 00Z AND 06Z. WARM ADVECTION WING DROPS ACROSS CWA BETWEEN 00Z AND 06Z...WITH THE STRONGER LOW-LAYER Q- VECTOR CONVERGENCE MOVING SOUTHEAST OUT OF THE CWA AROUND 06Z. WILL TIME LIGHT SNOW INTO THE AREA WITH THE STINKIER ISENTROPIC ADIABATIC OMEGA AND LOWER CONDENSATION PRESSURE DEFICITS SHOWN ON THE ISENTROPIC FORECASTS...WHICH ALIGN WITH THE NARROW TIME PERIOD OF DEEP LAYER MOISTURE AND LIFT REFLECTED IN THE FORECAST SOUNDINGS. MID-UPPER LAYER Q-VECTOR CONVERGENCE REMAINS STRONG AHEAD OF THE VORT MAX...BUT MID-LEVELS DRYING OUT AFTER 06Z. STILL TOP OF MOIST LAYER TOUCHING THE -10C SO WILL KEEP SLIGHT CHANCE POPS AS SNOW OVERNIGHT. SNOW WILL TAPER OFF AS FORCING WITH MID-UPPER TROUGH AXES SHIFT EAST BY 12Z THURSDAY. WARM ADVECTION BRINGS EVENING LOWS IN THE MID TO UPPER 20S THEN SLOWLY RISING TEMPERATURES INTO THE LOWER 30S OVERNIGHT. .THURSDAY...FORECAST CONFIDENCE MEDIUM MODELS PAINTING OUT SOME LIGHT QPF WITH SECONDARY VORT MAX SWEEPS ACROSS WISCONSIN LATE THURSDAY MORNING/AFTERNOON. GFS AND ECMWF MORE ROBUST WITH MOISTURE AND LIFT BUT MOISTURE IS SHALLOW ON SOUNDINGS. WILL LEAVE DRY FOR NOW BUT COULD SEE SOME FLURRIES. ABOVE NORMAL HIGHS IN THE MID 30S IN THE BLENDED SOLUTIONS LOOK REASONABLE. .THURSDAY NIGHT THROUGH FRIDAY NIGHT...FORECAST CONFIDENCE MEDIUM SHORT WAVE RIDGING BRINGS A DRY THURSDAY NIGHT...WITH LOWS IN THE TEENS TO LOWER 20S. FLOWS TRANSITIONING TO A MORE ZONAL ORIENTATION FRIDAY. ANOTHER STRONG SHORT WAVE UNDER THE UPPER LEVEL DIVERGENCE IN THE RIGHT ENTRANCE REGION OF AN UPPER JET STREAK TAKES THE ASSOCIATED SURFACE LOW ALONG THE U.S./CANADIAN BORDER FRIDAY AND LAKE SUPERIOR FRIDAY NIGHT. WARM ADVECTION PCPN LOOKS TO BRUSH THE NORTHERN CWA FRIDAY AFTERNOON...FOLLOWED BY DYNAMICALLY FORCED PCPN AS THE TROUGH CROSSES THE REGION FRIDAY NIGHT. CONSENSUS OF MODELS PUTS HEAVIEST PCPN AND HIGHEST POPS ACROSS NRN WI CLOSER TO THE TRACK OF THE SURFACE LOW. 925 MB TEMPS IN THE WARM ADVECTION BRING FRIDAY HIGHS INTO THE LOW TO MID 30S...WITH NO DROP OFF IN THE WESTERLY FLOW BEHIND THE WAVE FRIDAY NIGHT BRINGING LOWS AROUND 30. .LONG TERM...SATURDAY THROUGH TUESDAY...FORECAST CONFIDENCE LOW MODEL DIFFERENCES ABOUND WITH TIMING/STRENGTH OF SHORT WAVES IN THE ZONAL UPPER FLOW THAT SETS UP OVER REGION. LOOKS WARM AND DRY SATURDAY WITH HIGHS AROUND 40. THEN A PROLONGED PERIOD OF SLIGHT/CHANCE POPS WITH SERIES OF SHORT WAVES MOVING ALONG BAROCLINIC ZONE THAT SETS UP OVER THE REGION. ECMWF AND CANADIAN GEM PUT PCPN OVER NRN WI SATURDAY NIGHT INTO SUNDAY...WHILE MORE VIGOROUS LOW IN THE GFS BRINGS A GOOD SLUG OF PCPN TO THE ENTIRE STATE. SYSTEM TO WATCH WILL BE DEVELOPING IN THE SOUTHERN PLAINS MONDAY NIGHT AND LIFTING NE TOWARDS THE WESTERN GREAT LAKES...AFFECTING THE AREA TUESDAY INTO TUESDAY NIGHT WITH THE FASTER ECMWF...OR TUESDAY NIGHT AND WEDNESDAY WITH THE SLOWER GFS SOLUTION. LOOKS AS IF THE SE HALF OF THE CWA WOULD SEE SOME LIQUID PCPN AT THE OUTSET...THOUGH GFS IS A BIT COOLER THAN THE ECMWF WITH ALL SNOW MORE LIKELY. TIGHT GRADIENT AROUND LOW WILL ASSURE WINDY CONDITIONS. && .AVIATION/00Z TAFS/... MAINLY MVFR CIGS ARE FORECAST FOR THE TAF SITES TONIGHT AND OVERNIGHT. CIG HEIGHTS SHOULD REMAIN BETWEEN 1-3 KFT...WITH THE POTENTIAL FOR MVFR AND ISOLATED IFR VSBYS AS LIGHT SNOW SHOWERS AND FLURRIES MOVE THROUGH THE AREA THIS EVENING. HOWEVER...SNOW SHOWERS SHOULD TAPER OFF BY THE LATE EVENING. WINDS SHOULD ALSO DIMINISH THIS EVENING. && .MARINE... A SMALL CRAFT ADVISORY CONTINUES INTO THIS EVENING FOR BRISK AND GUSTY WESTERLY WINDS DUE TO INTENSIFYING LOW PRESSURE THAT IS MOVING AWAY ACROSS NORTHERN LOWER MI AND INTO CANADA. ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FROM WEDNESDAY AFTERNOON INTO THURSDAY MORNING AS STRONG LOW PRESSURE MOVES ACROSS SOUTHERN CANADA. BREEZY SOUTHWESTERLY WINDS AND WIND GUSTS APPROACHING GALE FORCE ARE FORECAST. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR LMZ643>646. && TONIGHT/WEDNESDAY AND AVIATION/MARINE...JTS WEDNESDAY NIGHT THROUGH TUESDAY...REM
Hazardous weather outlook, Jan 26, 3:51 PM CST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 351 PM CST TUE JAN 26 2016 WIZ046-047-051-052-056>060-062>072-272200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 351 PM CST TUE JAN 26 2016 .DAY ONE...TONIGHT LIGHT SNOW WILL EXIT THE AREA LATER THIS EVENING...WITH ONLY MINOR ACCUMULATIONS EXPECTED. UNTREATED ROADS AND SOME SECONDARY ROADS WILL REMAIN SLIPPERY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ643>646-272200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 351 PM CST TUE JAN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY CONTINUES INTO THE EVENING FOR BRISK WEST WINDS DUE TO STRONG LOW PRESSURE MOVING AWAY ACROSS LAKE HURON AND INTO CANADA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FROM WEDNESDAY AFTERNOON INTO THURSDAY MORNING AS STRONG LOW PRESSURE MOVES ACROSS SOUTHERN CANADA. BREEZY SOUTHWESTERLY WINDS AND WIND GUSTS APPROACHING GALE FORCE ARE FORECAST. REM WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.